# SDR DL72S970912

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 K FLAP ACTUATOR MOUNT CRACKED.  REMOVED ACTUATOR MOUNT AND STARTED REPAIR PER M/M 57-20-21 FIG 807.  REPAIRED PER DAL M/M 57-20-21 FIG 807.  INSTALLED ACTUATOR MOUNT.
